It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by DJ on November 02, 2000 at 09:52:37:

In Reply to: dj read 2nd posted by mike on November 02, 2000 at 05:34:21:

: ok i just tryed the shampoo and it burned my face,and it still burns,i mean i dont have dry or flaky skin anymore,so it must have been the retin-A,do u thing this shampoo was a bad idea,cause i have rough red skin. does that change anything,w/b im gonna put cetiphil lotion now.

It could be your skin is super super sensitive to it due to the retin a use...perhaps, if you say all the flaking now is gone just from stopping the retin a that that was the only reason your skin is red. Maybe just use the lotion for a few days and see...make sure you go to see your derm.
DJ

Follow Ups

All times are GMT -7. The time now is 01:56 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!